| Model Number |
10013364 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/15/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation summary: no product or photo was returned by the customer.The customer complaint of leakage from the blue luer lock could not be verified due to the product not being returned for failure investigation.A device history record review for model 10013364 lot number 21015484 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 8jan2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.The root cause of this failure could not be identified without a failure investigation.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported that the bd alaris smartsite secondary set experienced leakage.The following information was provided by the initial reporter: customer stated that medication started leaking from the blue luer lock.No adverse events, happened before administering to a patient.